Rok 2022

  1. Verma S., Kumar R., Sokół J., A conjecture on Marx-Strohhäcker type inclusion relation between q-convex and q-starlike functions, Bulletin des Sciences Mathématiques, (2022), Vol. 174, id. art. 103088, DOI:10.1016/j.bulsci.2021.103088,
  2. Feng Wang, José Ángel Cid, Shengjun Li, Mirosława Zima, Existence results for damped regular equations under periodic or Neumann boundary conditions, Journal of Mathematical Analysis and Applications, (2022), Vol.509, iss 2, id. art. 125978, DOI:10.1016/j.jmaa.2021.125978,
  3. Nunokawa M., Sokół J., On an extension of Nunokawa’s lemma, Analysis and Mathematical Physics, (2022), Vol.12, iss 1, id. art. 36, DOI:10.1007/s13324-021-00598-x,
  4. Drygaś Piotr, Double periodic bianalytic functions, (2022), Mechanics and Physics of Structured Media : Asymptotic and Integral Equations Methods of Leonid Filshtinsky, ISBN: 978-0-323-90543-5, Academic Press, London, s. 177-189, DOI: 10.1016/B978-0-32-390543-5.00013-X,
  5. Chudziak Małgorzata, On a disparity between willingness to pay and willingness to accept under the rank-dependent utility model, Mathematical Inequalities & Applications, (2022), Vol. 25, no. 3, s. 621-630, DOI:10.7153/mia-2022-25-38,
  6. Chudziak Jacek, Characterization of positive homogeneity for the principle of equivalent utility, Revista de la Real Academia de Ciencias Exactas, (2022), Vol. 116, iss 3, art. 127, DOI:10.1007/s13398-022-01269-7,
  7. Śliwa Wiesław, Commutators on Banach spaces over non-Archimedean fields, Revista de la Real Academia de Ciencias Exactas, (2022), Vol. 116, iss 3, art. 124, DOI:10.1007/s13398-022-01263-z,
  8. Nunokawa M., Sokół J., On some sufficient conditions for starlikeness, Publications de l'Institut Mathematique, (2022), Vol. 111, Iss 125, s. 55 - 60, DOI:10.2298/PIM2225055N,
  9. J. Dziok, Classes of meromorphic harmonic functions defined by Sălăgean operator, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, (2022), Vol. 116, iss 4, id. art. 143, DOI:10.1007/s13398-022-01275-9,
  10. J. Dziok, On Janowski starlike and convex meromorphic harmonic functions, Boletin de la Sociedad Matematica Mexicana, (2022), Vol.28, iss 2, id. art. 52, DOI:10.1007/s40590-022-00443-6,
  11. Deniz E., Kanas S., Orhan H., Univalence Criteria and Quasiconformal Extension of a General Integral Operator, Ukrainian Mathematical Journal, (2022), Vol.74, No. 1, pp. 27–39, DOI: 10.1007/s11253-022-02044-y,
  12. Drygaś Piotr, Boundary Value Problems and Their Applications to 2D Composites Theory, (2022), Current Trends in Analysis, its Applications and Computation, ISBN:978-3-030-87501-5; ISSN:22970215 Birkhäuser Verlag, S. 253-261, DOI: 10.1007/978-3-030-87502-2_25,
  13. Stanisława Kanas, Harmonic Archimedean and hyperbolic spirallikeness, Analysis and Mathematical Physics, (2022), Vol.12, iss. 6, id. art. 133, DOI: 10.1007/s13324-022-00745-y,
  14. Długosz Renata, Liczberski Piotr, Sibelska Agnieszka, Trybucka Edyta, Some Propositonerties of a Bavrin's Family of Holomorphic Functions in Cn, Filomat Vol. 36, iss. 6, s. 2073-2082, DOI:10.2298/FIL2206073D,
  15. Abdullah Lazim, Harun Nurhatika, Mahali Shalela Mohd, Jan Naeem, Rak Ewa, Preorder of Factors Affecting Oil Prices: Fuzzy PROMETHEE Approach, Journal of Mathematics, (2022), Vol. 2022, id. art. 2766945, DOI: 10.1155/2022/2766945